Several new results on quasicrystallographic groups in Novikov sense
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 100-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a12,
author = {S. A. Piunikhin},
title = {Several new results on quasicrystallographic groups in {Novikov} sense},
journal = {Matemati\v{c}eskie zametki},
pages = {100--107},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a12/}
}
S. A. Piunikhin. Several new results on quasicrystallographic groups in Novikov sense. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 100-107. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a12/